# SDR CALA9900568

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14609
- Make and model: Boeing 737524
- Aircraft serial: 27322
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  WHEN RETRACTING FLAPS THE TAKEOFF WARNING HORN SOUNDED.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AIR SAFETY SENSOR GAP OUT OF TOLERANCE.  THE SENSOR WAS ADJUSTED IAW MM 32-09-01.  GEAR RETRACTION OPERATION CHECKED NORMAL.
